Article cité par

La fonctionnalité Article cité par… liste les citations d'un article. Ces citations proviennent de la base de données des articles de EDP Sciences, ainsi que des bases de données d'autres éditeurs participant au programme strong>CrossRef Cited-by Linking Program. Vous pouvez définir une alerte courriel pour être prévenu de la parution d'un nouvel article citant " cet article (voir sur la page du résumé de l'article le menu à droite).

Article cité :

Citations de cet article :

Effets indésirables neurologiques d'origine médicamenteuse

E. Guitton, G. Durrieu and H. Bagheri
EMC - Traité de médecine AKOS 5 (3) 1 (2010)
DOI: 10.1016/S1634-6939(10)52305-6
Voir cet article

Postural induced-tremor in psychiatry

Beatriz Arbaizar, Inés Gómez-Acebo and Javier Llorca
Psychiatry and Clinical Neurosciences 62 (6) 638 (2008)
DOI: 10.1111/j.1440-1819.2008.01877.x
Voir cet article

Movement Disorders in Dementias

Santiago Perez-Lloret, Jean-Louis Montastruc and Olivier Rascol
Movement Disorders in Dementias 87 (2014)
DOI: 10.1007/978-1-4471-6365-7_6
Voir cet article

Dépendance et syndromes Parkinsoniens en gériatrie

O. Flabeau and I. Bourdel-Marchasson
Les cahiers de l'année gérontologique 3 (S1) 76 (2011)
DOI: 10.1007/s12612-011-0210-5
Voir cet article

Syndromes parkinsoniens et mouvements involontaires médicamenteux dans la population âgée

A. -M. Bonnet, F. Cormier and L. Lacomblez
Les cahiers de l'année gérontologique 4 (2) 43 (2012)
DOI: 10.1007/s12612-012-0264-z
Voir cet article

Utility of transcranial sonography in the diagnosis of drug-induced parkinsonism: a prospective study

J. Olivares Romero, A. Arjona Padillo, F. J. Barrero Hernández, M. Martín González and B. Gil Extremera
European Journal of Neurology n/a (2013)
DOI: 10.1111/ene.12131
Voir cet article

Effetti indesiderati neurologici di origine farmacologica

E. Guitton, G. Durrieu and H. Bagheri
EMC - AKOS - Trattato di Medicina 13 (1) 1 (2011)
DOI: 10.1016/S1634-7358(11)70563-0
Voir cet article

The role of striatal dopamine D2 receptors in the occurrence of extrapyramidal side effects: Iodine-123-iodobenzamide single photon emission computed tomography study

Iluminada Corripio, Alcides Ferreira, Maria J. Portella, et al.
Psychiatry Research: Neuroimaging 201 (1) 73 (2012)
DOI: 10.1016/j.pscychresns.2011.02.004
Voir cet article

Drug-Induced Parkinsonism in the Elderly

José Luis López-Sendón, María Angeles Mena and Justo García de Yébenes
Drugs & Aging 29 (2) 105 (2012)
DOI: 10.2165/11598540-000000000-00000
Voir cet article

Utilidad de la tomografía por emisión de fotón simple con 123Ioflupano en el diagnóstico del parkinsonismo relacionado con fármacos. Estudio prospectivo

J. Olivares Romero and A. Arjona Padillo
Neurología 28 (5) 276 (2013)
DOI: 10.1016/j.nrl.2012.05.005
Voir cet article

Diagnostic accuracy of 123I-FP-CIT SPECT in diagnosing drug-induced parkinsonism: A prospective study

J. Olivares Romero and A. Arjona Padillo
Neurología (English Edition) 28 (5) 276 (2013)
DOI: 10.1016/j.nrleng.2012.05.007
Voir cet article

Sertraline, escitalopram and tianeptine related abnormal movements but not with bupropion: A case report

Elvan Ozalp, Haldun Soygur, Eylem S. Cankurtaran, et al.
Progress in Neuro-Psychopharmacology and Biological Psychiatry 30 (7) 1337 (2006)
DOI: 10.1016/j.pnpbp.2006.03.002
Voir cet article

A Case Report of Drug-Induced Parkinsonism Treated with Jodeung-san and Electro-acupuncture at GB34

Eun-ji Kim, Ho-joon Song, Hyun-ho Kim, Yang-hee Han and Jung-tae Leem
The Journal of Internal Korean Medicine 38 (5) 600 (2017)
DOI: 10.22246/jikm.2017.38.5.600
Voir cet article

Syndrome parkinsonien médicamenteux : à propos d'un cas chez une patiente de 77 ans

J. Arzur, B. De la Gastine, A. Bessodes and A. Coquerel
La Revue de Médecine Interne 27 (5) 422 (2006)
DOI: 10.1016/j.revmed.2005.11.013
Voir cet article

Efectos secundarios neurológicos de origen farmacológico

E. Guitton, G. Durrieu and H. Bagheri
EMC - Tratado de Medicina 14 (4) 1 (2010)
DOI: 10.1016/S1636-5410(10)70493-1
Voir cet article

The Biochemical and Cellular Basis for Nutraceutical Strategies to Attenuate Neurodegeneration in Parkinson’s Disease

Elizabeth A. Mazzio, Fran Close and Karam F.A. Soliman
International Journal of Molecular Sciences 12 (1) 506 (2011)
DOI: 10.3390/ijms12010506
Voir cet article

Médicaments, maladie de Parkinson et syndromes parkinsoniens : actualités de pharmacovigilance**Ce travail a été présenté au 9e congrès de la Société Française de Pharmacologie / XXVIes Journées françaises de pharmacovigilance, Bordeaux, 26-28 avril 2005.

Jean-Louis Montastruc, Agnès Sommet, Pascale Olivier, et al.
Thérapie 61 (1) 29 (2006)
DOI: 10.2515/therapie:2006011
Voir cet article

Prevalence of Parkinsonism in Older Patients with Hip Fracture

Konstantina G. Yiannopoulou, Sokratis G. Papageorgiou, Ioannis P. Anastasiou, Theodore K. Ganetsos and Kleanthis D. Karydakis
HIP International 21 (3) 351 (2011)
DOI: 10.5301/hip.2011.8402
Voir cet article

Tamoxifen and the risk of Parkinsonism: a case/non-case study

François Montastruc, Farzin Khosrow-Khavar, Sibylle de Germay, et al.
European Journal of Clinical Pharmacology 74 (9) 1181 (2018)
DOI: 10.1007/s00228-018-2496-3
Voir cet article

Lithium Use in Older Adults is Associated with Increased Prescribing of Parkinson Medications

Connie Marras, Nathan Herrmann, Hadas D. Fischer, et al.
The American Journal of Geriatric Psychiatry 24 (4) 301 (2016)
DOI: 10.1016/j.jagp.2015.11.004
Voir cet article

Herbal Medicine Treatment for Drug-Induced Parkinsonism

Young-Ho Shim, Joo-Young Park, Won-Woo Choi, et al.
The Journal of Alternative and Complementary Medicine 21 (5) 273 (2015)
DOI: 10.1089/acm.2014.0124
Voir cet article

La trimétazidine – nouvelle étiologie de troubles extrapyramidaux : un cas de syndrome parkinsonien avec akathisie

Kamel Masmoudi, Valérie Gras-Champel, Youssef Douadi, Henri Masson and Michel Andréjak
Thérapie 60 (6) 603 (2005)
DOI: 10.2515/therapie:2005090
Voir cet article

Drug-induced parkinsonism: A review of 17 years' experience in a regional pharmacovigilance center in France

Emmanuelle Bondon-Guitton, Santiago Perez-Lloret, Haleh Bagheri, et al.
Movement Disorders 26 (12) 2226 (2011)
DOI: 10.1002/mds.23828
Voir cet article

LOSS OF AUTONOMY RELATED TO VALPROIC ACID INTAKE

Marie Line Gaubert, Anne Cougnaud, Alaa Ghali, et al.
Journal of the American Geriatrics Society 54 (12) 1971 (2006)
DOI: 10.1111/j.1532-5415.2006.00991.x
Voir cet article

Lithium: Updated Human Knowledge Using an Evidence-Based Approach

Etienne Marc Grandjean and Jean-Michel Aubry
CNS Drugs 23 (5) 397 (2009)
DOI: 10.2165/00023210-200923050-00004
Voir cet article

Thrombose veineuse cérébrale chez un patient parkinsonien : à propos d’un cas rare et trompeur survenu sous faibles doses de clozapine

Olivier Colin, Alexandre Quillet, Isabelle Benatru, et al.
Therapies 71 (5) 521 (2016)
DOI: 10.1016/j.therap.2016.02.030
Voir cet article

Suivi thérapeutique de l’acide valproïque chez l’enfant : étude prospective de l’effet de l’observance et du niveau économique sur les concentrations plasmatiques résiduelles et les crises épileptiques

Rim Charfi, Mohamed Lakhal, Anis Klouz, Sameh Trabelsi and Issam Salouage
Therapies 70 (5) 415 (2015)
DOI: 10.2515/therapie/2015024
Voir cet article

Diagnostic Challenges Revealed from a Neuropsychiatry Movement Disorders Clinic

Heather Rigby, Angela Roberts-South, Hrishikesh Kumar, Leonardo Cortese and Mandar Jog
Canadian Journal of Neurological Sciences / Journal Canadien des Sciences Neurologiques 39 (6) 782 (2012)
DOI: 10.1017/S0317167100015614
Voir cet article

Drug-induced parkinsonism: Revisiting the epidemiology using the WHO pharmacovigilance database

Sibylle de Germay, François Montastruc, Alfonso Carvajal, Maryse Lapeyre-Mestre and Jean-Louis Montastruc
Parkinsonism & Related Disorders 70 55 (2020)
DOI: 10.1016/j.parkreldis.2019.12.011
Voir cet article